# SDR HEER201609231

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 18,484 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 206032315181
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PAN SKIN WAS FOUND TO BE CRACKED AT AN OEM NUTPLATE INSTALLATION, USED TO SECURE A SCUPPER DRAIN.  THE REPAIR DOCUMENTATION WILL BE SUBMITTED TO A STRUCTURAL DER FOR APPROVAL.  THE ENGINE PAN SKIN WILL THEN BE REPAIRED IAW THE APPROVED REPAIR DATA.
